Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 26, Number 3

All articles in this issue are freely accessible.

The general theory of a class of linear partial $q$-difference equations
C. Raymond Adams.
Trans. Amer. Math. Soc. 26 (1924), 283-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501279
The summability of the triple Fourier series at points of discontinuity of the function developed
Bess M. Eversull.
Trans. Amer. Math. Soc. 26 (1924), 313-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501280
An unusual type of expansion problem
M. H. Stone.
Trans. Amer. Math. Soc. 26 (1924), 335-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501281
On the independence of principal minors of determinants
E. B. Stouffer.
Trans. Amer. Math. Soc. 26 (1924), 356-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501282
A necessary and sufficient condition that two surfaces be applicable
W. C. Graustein and B. O. Koopman.
Trans. Amer. Math. Soc. 26 (1924), 369-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501283
Extensions of relative tensors
Oswald Veblen and Tracy Yerkes Thomas.
Trans. Amer. Math. Soc. 26 (1924), 373-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501284
Geometries of paths for which the equations of the paths admit a quadratic first integral
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 26 (1924), 378-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501285
A general mean-value theorem
D. V. Widder.
Trans. Amer. Math. Soc. 26 (1924), 385-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501286